Finite groups with some restriction on the vanishing set

dc.contributor.authorMadanha, Sesuai Yash
dc.contributor.authorRodrigues, Bernardo Gabriel
dc.contributor.emailsesuai.madanha@up.ac.zaen_ZA
dc.date.accessioned2020-10-02T10:20:06Z
dc.date.issued2020
dc.description.abstractPlease read abstract in the article.en_ZA
dc.description.departmentMathematics and Applied Mathematicsen_ZA
dc.description.embargo2021-07-20
dc.description.librarianhj2020en_ZA
dc.description.sponsorshipThe University of KwaZulu-Natal and the National Research Foundation of South Africa.en_ZA
dc.description.urihttps://www.tandfonline.com/loi/lagb20en_ZA
dc.identifier.citationMadanha, S.Y. & Rodrigues, B.G. 2020, 'Finite groups with some restriction on the vanishing set', Communications in Algebra, vol. 48, no. 12, pp. 5474-5481.en_ZA
dc.identifier.issn0092-7872 (print)
dc.identifier.issn1532-4125 (online)
dc.identifier.other10.1080/00927872.2020.1791146
dc.identifier.urihttp://hdl.handle.net/2263/76319
dc.language.isoenen_ZA
dc.publisherTaylor and Francisen_ZA
dc.rights© 2020 Taylor & Francis Group, LLC. This is an electronic version of an article published in Communications in Algebra, vol. 48, no. 12, pp. 5474-5481, 2020. doi : 10.1080/00927872.2020.1791146. Communications in Algebra is available online at : https://www.tandfonline.com/loi/lagb20.en_ZA
dc.subjectNormal 2-complementen_ZA
dc.subjectOrders of vanishing elementsen_ZA
dc.subjectSolvable groupsen_ZA
dc.subjectSupersolvable groupsen_ZA
dc.subjectFinite groupsen_ZA
dc.titleFinite groups with some restriction on the vanishing seten_ZA
dc.typePostprint Articleen_ZA

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Madanha_Finite_2020.pdf
Size:
295.73 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.75 KB
Format:
Item-specific license agreed upon to submission
Description: